Wyoming, 2015Tornado and Hail in Wyoming, June 16, 2015
June 16, 2015 · NWS CYS · 14 events in 4 counties and zones
Afternoon and early evening thunderstorms produced strong winds, funnel cloud, weak tornado, and numerous reports of large hail across portions of east central and southeast Wyoming.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 14
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Afternoon and early evening thunderstorms produced strong winds, funnel cloud, weak tornado, and numerous reports of large hail across portions of east central and southeast Wyoming.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before the first event at Jun 16, 12:01 PM MST, 2 hours 2 minutes earlier.
Area forecast discussion, Jun 16, 12:01 PM MST, 2 hours 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
101 PM MDT TUE JUN 16 2015
.SHORT TERM...(TODAY THROUGH THURSDAY)
ISSUED AT 330 AM MDT TUE JUN 16 2015
TODAY...WEBCAMS SHOW AREAS OF FOG...LIKELY DENSE...HAVE FORMED OVER
THE SUMMIT OF INTERSTATE 80 BETWEEN LARAMIE AND CHEYENNE. DECENT
SOUTH WINDS AND MIXING HAVE LIMITED FOG DEVELOPMENT EAST OF
INTERSTATE 25 THUS FAR. HOWEVER...WITH TEMPERATURE AND DEWPOINT
SPREADS NARROWING AND CLEARING SKIES NOTED ON SATELLITE
IMAGERY...WILL PAINT AREAS OF FOG EAST OF INTERSTATE 25 THROUGH THE
MID MORNING HOURS.
BRISK WEST NORTHWEST FLOW ALOFT CONTINUES THIS AFTERNOON WITH A NICE
LOW LEVEL CONVERGENCE BOUNDARY SETTING UP THIS AFTERNOON FROM
RAWLINS TO SCOTTSBLUFF ALONG WITH IMPRESSIVE LOW AND MID LEVEL THETA-
E RIDGE AXIS. PER THE STORM PREDICTION CENTER DAY ONE
OUTLOOK...DECENT SHEAR AND INSTABILITY PROGGED FOR A SLIGHT RISK OF
SEVERE STORMS...THUS HAVE PAINTED ISOLATED SEVERE STORMS THIS
AFTERNOON AND EVENING WITH LARGE HAIL AND DAMAGING WINDS.
TONIGHT...AREAL COVERAGE OF STORMS WILL DECREASE WITH LOSS OF
DAYTIME HEATING AND WITH THE PASSING OF THE SHORTWAVE TROUGH ALOFT.
BOUNDARY LAYER PROGS SUGGEST AREAS OF FOG DEVELOPING AGAIN LATE
TONIGHT EAST OF INTERSTATE 25.
WEDNESDAY...CONVECTIVE INITIATION DEVELOPS AGAIN IN THE AFTERNOON
ALONG AND EAST OF INTERSTATE 25 WHERE A DECENT LOW AND MID LEVEL
THETA-E RIDGE AXIS DEVELOPS...AND WHERE ANOTHER LOW LEVEL
CONVERGENCE AXIS DEVELOPS AS ANOTHER WEAK SHORTWAVE TROUGH ALOFT
PASSAGE OCCURS NEAR PEAK HEATING. A FEW OF THESE STORMS AGAIN MAY BE
STRONG TO SEVERE BASED ON INSTABILITY AND SHEAR PROFILES.
WEDNESDAY NIGHT...CORRESPONDING DECREASE IN AREAL SHOWER AND
THUNDERSTORM COVERAGE WITH LOSS OF DAYTIME HEATING.
THURSDAY...DESPITE WEAK RIDGING ALOFT DEVELOPING...LOW LEVEL UPSLOPE
WINDS WILL ADVECT LOW LEVEL MOISTURE WESTWARD AND WILL LIKELY SPAWN
ISOLATED TO WIDELY SCATTERED AFTERNOON THUNDERSTORMS ALONG AND EAST
OF INTERSTATE 25 WHERE CONVECTIVE INHIBITION WILL BE MINIMIZED. MOST
LIKELY AREAS FOR CONVECTIVE INITIATION WILL BE NORTH OF A RAWLINS TO
SCOTTSBLUFF LINE WHERE CONVECTIVE INHIBITION WILL BE MOST LIMITED.
.LONG TERM...(THURSDAY NIGHT THROUGH MONDAY)
ISSUED AT 330 AM MDT TUE JUN 16 2015
UPPER LEVEL RIDGING BUILDS INTO THE AREA THURSDAY NIGHT FOR A
BRIEF DRY SPELL THURSDAY NIGHT INTO FRIDAY. WARM 700MB
TEMPERATURES OF +16C SHOULD TRANSLATE TO LOW TO MID 90S IN THE
PANHANDLE AND MID TO UPPER 80S IN SOUTHEAST WYOMING.
RIDGE GETS FLATTENED SOME FRIDAY NIGHT INTO SATURDAY AS YET
ANOTHER SHORTWAVE MOVES THROUGH NORTHERN WYOMING. ASSOCIATED
SURFACE FRONT CLIPS OUR NORTHEASTERN ZONES FOR AT LEAST A SMALL
CHANCE FOR SHOWERS AND THUNDERSTORMS EAST OF THE LARAMIE RANGE
SATURDAY AFTERNOON AND EVENING.
DRY WEATHER RETURNS FROM SUNDAY ON INTO NEXT WEEK AS UPPER RIDGE
BUILDS BACK INTO THE AREA.
&&
.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z WEDNESDAY AFTERNOON)
ISSUED AT 1230 PM MDT TUE JUN 16 2015
MAIN CONCERN FOR THIS TAF CYCLE WILL BE ANTICIPATED AFTERNOON AND
EARLY EVENING THUNDERSTORMS THAT ARE EXPECTED TO IMPACT MOST OF
THE TERMINALS ACROSS SOUTHEAST WYOMING AND THE WESTERN NEBRASKA
PANHANDLE. THUNDERSTORMS HAVE YET TO DEVELOP ACROSS THE AREA...BUT
EXPECT THEM TO DO SO BY AROUND 20Z. HAVE MAINTAINED INHERITED
THUNDERSTORM TEMPO GROUPS AT MOST SITES WITH THE EXCEPTION OF KRWL
AS CONFIDENCE IS HIGH ENOUGH IN THE COVERAGE TO WARRANT IT. SOME
OF THIS ACTIVITY HAS THE POTENTIAL TO PRODUCE HAIL AND DAMAGING
WINDS. THUNDERSTORMS WILL DISSIPATE BY AROUND SUNSET...WITH
IFR/MVFR CIGS/VSBYS IN FOG/STRATUS AGAIN WEDNESDAY MORNING FOR
ALL SE WYOMING/W NEBRASKA TERMINALS WITH THE EXCEPTION OF KRWL.
&&
.FIRE WEATHER...
ISSUED AT 140 AM MDT TUE JUN 16 2015
MINIMAL CONCERNS DUE TO RECENT RAINS AND GREEN
UP...THOUGH HUMIDITIES WILL CONTINUE TO SLOWLY FALL EACH
DAY...ESPECIALLY WEST OF INTERSTATE 25 AND AS WE APPROACH THE
WEEKEND.
&&
.CYS WATCHES/WARNINGS/ADVISORIES...
WY...NONE.
NE...NONE.
&&
SHORT TERM...RUBIN
LONG TERM...GCC
AVIATION...CAH
FIRE WEATHER...RUBIN
Hazardous weather outlook, Jun 16, 11:02 AM MST, 3 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHEYENNE WY
1202 PM MDT TUE JUN 16 2015
NEZ002-003-019>021-054-055-095-096-WYZ101-102-107-108-118-119-
171815-
DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE-
NORTH SIOUX-SOUTH SIOUX-CONVERSE COUNTY LOWER ELEVATIONS-
NIOBRARA COUNTY-EAST PLATTE COUNTY-GOSHEN COUNTY-
CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY-
1202 PM MDT TUE JUN 16 2015
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN
NEBRASKA...EAST CENTRAL WYOMING AND SOUTHEAST WYOMING.
.DAY ONE...THIS AFTERNOON AND TONIGHT
SCATTERED THUNDERSTORMS WILL DEVELOP OVER PARTS OF SOUTH CENTRAL
AND SOUTHEAST WYOMING EARLY THIS AFTERNOON...AND MOVE EAST INTO
THE WESTERN NEBRASKA PANHANDLE THIS EVENING. A FEW THUNDERSTORMS
WILL BE SEVERE...WITH LARGE HAIL AND DAMAGING WINDS THE PRIMARY
THREATS. A FEW TORNADOES ARE ALSO POSSIBLE...ESPECIALLY IN THE
WESTERN NEBRASKA PANHANDLE.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY
DAILY CHANCES FOR SHOWERS AND THUNDERSTORMS WILL EXIST THROUGH
SATURDAY. A FEW MAY BE STRONG TO SEVERE.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE NEEDED ALONG AND EAST OF THE LARAMIE
RANGE THIS AFTERNOON AND EVENING.
WYZ103>106-109>117-171815-
NORTH LARAMIE RANGE-FERRIS/SEMINOE/SHIRLEY MOUNTAINS-
SHIRLEY BASIN-CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-
CENTRAL CARBON COUNTY-NORTH SNOWY RANGE FOOTHILLS-
SOUTHWEST CARBON COUNTY-SIERRA MADRE RANGE-
UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE-LARAMIE VALLEY-
SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS-
1202 PM MDT TUE JUN 16 2015
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WYOMING...SOUTH CENTRAL WYOMING AND SOUTHEAST WYOMING.
.DAY ONE...THIS AFTERNOON AND TONIGHT
SCATTERED THUNDERSTORMS WILL DEVELOP AND MOVE EAST ACROSS SOUTH
CENTRAL WYOMING THIS AFTERNOON. A FEW STORMS COULD BE STRONG TO
SEVERE...WITH HAIL AND GUSTY WINDS THE PRIMARY HAZARDS.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY
DAILY CHANCES FOR SHOWERS AND THUNDERSTORMS WILL CONTINUE THROUGH
SATURDAY.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON.
HAMMER
In the hours before
Special weather statement, Jun 16, 12:28 PM MST, 1 hour 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
128 PM MDT TUE JUN 16 2015
WYZ101-107-162015-
EAST PLATTE COUNTY WY-CONVERSE COUNTY LOWER ELEVATIONS WY-
128 PM MDT TUE JUN 16 2015
...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL CONVERSE AND
NORTHWESTERN PLATTE COUNTIES UNTIL 215 PM MDT...
AT 128 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 10
MILES NORTHWEST OF GLENDO...OR 15 MILES SOUTHEAST OF DOUGLAS...MOVING
EAST AT 25 MPH.
NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
GLENDO...TWO MOON CAMPGROUND AND GLENDO RESERVOIR.
THIS INCLUDES INTERSTATE 25 IN WYOMING BETWEEN MILE MARKERS 109 AND
127.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 4255 10526 4267 10521 4259 10480 4240 10491
TIME...MOT...LOC 1928Z 283DEG 22KT 4260 10518
HAMMER
Special weather statement, Jun 16, 1:15 PM MST, 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
215 PM MDT TUE JUN 16 2015
WYZ114>116-162045-
SOUTH LARAMIE RANGE WY-SNOWY RANGE WY-LARAMIE VALLEY WY-
215 PM MDT TUE JUN 16 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN ALBANY COUNTY UNTIL
245 PM MDT...
AT 214 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
HUTTON LAKE...OR 14 MILES SOUTHWEST OF LARAMIE...MOVING EAST AT 20
MPH.
NICKEL SIZE HAIL WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
THE BUTTES...LAKE HATTIE RESERVOIR...TIE SIDING...HUTTON LAKE AND
WOODS LANDING-JELM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN CHEYENNE.
&&
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM MDT FOR
SOUTHEASTERN WYOMING.
LAT...LON 4106 10597 4126 10597 4126 10546 4100 10552
4099 10555
TIME...MOT...LOC 2014Z 274DEG 18KT 4119 10580
HAMMERSpecial weather statement, Jun 16, 1:30 PM MST, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
230 PM MDT TUE JUN 16 2015
WYZ108-162100-
GOSHEN COUNTY WY-
230 PM MDT TUE JUN 16 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN GOSHEN COUNTY UNTIL
300 PM MDT...
AT 230 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 11
MILES NORTHEAST OF GUERNSEY CAMPGROUND...OR 25 MILES SOUTH OF LUSK...
MOVING SOUTHEAST AT 20 MPH.
DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF NORTHWESTERN GOSHEN
COUNTY.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM MDT FOR
SOUTHEASTERN WYOMING.
LAT...LON 4236 10421 4221 10454 4233 10465 4245 10465
4252 10458
TIME...MOT...LOC 2030Z 311DEG 18KT 4241 10459
HAMMERSpecial weather statement, Jun 16, 1:35 PM MST, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
235 PM MDT TUE JUN 16 2015
WYZ103-106-107-162100-
CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY WY-
EAST PLATTE COUNTY WY-NORTH LARAMIE RANGE WY-
235 PM MDT TUE JUN 16 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN ALBANY AND
NORTHWESTERN PLATTE COUNTIES UNTIL 300 PM MDT...
AT 234 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7
MILES EAST OF HARRIS PARK...OR 21 MILES NORTHWEST OF WHEATLAND...
MOVING EAST AT 20 MPH.
DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
LAKEVIEW NORTH.
THIS INCLUDES INTERSTATE 25 IN WYOMING BETWEEN MILE MARKERS 85 AND
103.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM MDT FOR
SOUTHEASTERN WYOMING.
LAT...LON 4225 10531 4242 10522 4235 10482 4210 10495
TIME...MOT...LOC 2034Z 290DEG 16KT 4232 10518
HAMMER
Special weather statement, Jun 16, 1:43 PM MST, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
243 PM MDT TUE JUN 16 2015
WYZ101-103-162130-
CONVERSE COUNTY LOWER ELEVATIONS WY-NORTH LARAMIE RANGE WY-
243 PM MDT TUE JUN 16 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN CONVERSE COUNTY
UNTIL 330 PM MDT...
AT 243 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8
MILES SOUTHWEST OF GLENROCK...OR 19 MILES EAST OF CASPER...MOVING
EAST AT 20 MPH.
NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
DOUGLAS...GLENROCK...LAPRELE RESERVOIR AND DEER CREEK.
THIS INCLUDES INTERSTATE 25 IN WYOMING BETWEEN MILE MARKERS 141 AND
173.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM MDT FOR
EAST CENTRAL WYOMING.
LAT...LON 4268 10605 4286 10603 4286 10541 4251 10545
TIME...MOT...LOC 2043Z 281DEG 17KT 4277 10596
HAMMER
Event by event
11 hail, 1 tornado, 1 funnel cloud, 1 thunderstorm wind. Local standard time, as filed.
Tornado, Converse
- When
- June 16, 2:03 PM MST to 2:05 PM MST
- Where
- Converse County, 20 mi W of Douglas to 19 mi W of Douglas
- Rating
- EF0
- Path length
- 1 mi
- Path width
- 35 yd
- Reported by
- Trained Spotter
- Coordinates
- 42.760, -105.774
An EF0 tornado touched down in open country just east of Box Elder Creek and was on the ground for two minutes before it lifted. No damage was reported.
Hail, Converse
- When
- June 16, 2:22 PM MST to 2:25 PM MST
- Where
- Converse County, 17 mi W of Douglas
- Measured
- 1.75 in hail
- Reported by
- Trained Spotter
- Coordinates
- 42.760, -105.715
Golf ball size hail was observed 17 miles west of Douglas.
Funnel Cloud, Goshen
- When
- June 16, 2:36 PM MST to 2:40 PM MST
- Where
- Goshen County, 8 mi SSW of Fort Laramie
- Reported by
- Trained Spotter
- Coordinates
- 42.103, -104.580
A funnel cloud was observed eight miles south-southwest of Fort Laramie.
Hail, Goshen
- When
- June 16, 2:46 PM MST to 2:50 PM MST
- Where
- Goshen County, 4.14 mi NE of Rockeagle
- Measured
- 1 in hail
- Reported by
- Trained Spotter
- Coordinates
- 42.040, -104.520
Quarter size hail was observed 10 miles south of Fort Laramie.
Hail, Platte
- When
- June 16, 3:19 PM MST to 3:24 PM MST
- Where
- Platte County, Glendo
- Measured
- 1.75 in hail
- Reported by
- Trained Spotter
- Coordinates
- 42.500, -105.030
Golf ball size hail was observed at Glendo.
Hail, Goshen
- When
- June 16, 3:19 PM MST to 3:24 PM MST
- Where
- Goshen County, 3 mi N of Veteran
- Measured
- 1.25 in hail
- Reported by
- Trained Spotter
- Coordinates
- 42.003, -104.380
Half dollar size hail was observed three miles north of Veteran.
Hail, Laramie
- When
- June 16, 3:30 PM MST to 3:35 PM MST
- Where
- Laramie County, 3 mi NE of Cheyenne
- Measured
- 1 in hail
- Reported by
- Trained Spotter
- Coordinates
- 41.171, -104.779
Quarter size hail was observed three miles northeast of Cheyenne.
Hail, Platte
- When
- June 16, 4:07 PM MST to 4:12 PM MST
- Where
- Platte County, 5 mi N of Guernsey
- Measured
- 1.75 in hail
- Reported by
- Trained Spotter
- Coordinates
- 42.342, -104.740
Golf ball size hail was observed five miles north of Guernsey.
Hail, Platte
- When
- June 16, 4:17 PM MST to 4:22 PM MST
- Where
- Platte County, 12 mi SSW of Glendo
- Measured
- 1.25 in hail
- Reported by
- Trained Spotter
- Coordinates
- 42.340, -105.120
Half dollar size hail was observed 12 miles south-southwest of Glendo.
Thunderstorm Wind, Goshen
- When
- June 16, 4:48 PM MST
- Where
- Goshen County, (Tor)torrington Airport
- Measured
- 55 kt (63 mph) measured gust
- Reported by
- ASOS
- Coordinates
- 42.060, -104.150
The wind sensor at the Torrington Airport measured a peak gust of 63 mph.
Hail, Goshen
- When
- June 16, 4:53 PM MST to 4:58 PM MST
- Where
- Goshen County, Torrington
- Measured
- 1.75 in hail
- Reported by
- Trained Spotter
- Coordinates
- 42.060, -104.180
Golf ball size hail was observed at Torrington.
Hail, Platte
- When
- June 16, 4:59 PM MST to 5:05 PM MST
- Where
- Platte County, 5 mi W of Guernsey
- Measured
- 1 in hail
- Reported by
- Trained Spotter
- Coordinates
- 42.270, -104.838
Quarter size hail was observed five miles west of Guernsey.
Hail, Goshen
- When
- June 16, 5:59 PM MST to 6:02 PM MST
- Where
- Goshen County, 3 mi W of Hawk Springs
- Measured
- 1.75 in hail
- Reported by
- Trained Spotter
- Coordinates
- 41.790, -104.318
Golf ball size hail was observed three miles west of Hawk Springs.
Hail, Goshen
- When
- June 16, 6:05 PM MST to 6:08 PM MST
- Where
- Goshen County, 3 mi S of Hawk Springs
- Measured
- 1.5 in hail
- Reported by
- Trained Spotter
- Coordinates
- 41.747, -104.260
Ping pong ball size hail was observed three miles south of Hawk Springs.
- Tornado
- A violently rotating column of air in contact with the ground and extending from a thunderstorm, filed with its path, width and Fujita or Enhanced Fujita rating from the damage survey.
- Hail
- Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
- Funnel Cloud
- A rotating column of cloud extending from a thunderstorm that did not reach the ground.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Flash Flooding and Flooding in Texas, June 16 to 18, 20152 deaths · $942,000 · 21 events
- Flash Flooding and Flooding in Missouri, June 16 to 19, 2015$2.9 million · 101 events
- Heat in Pennsylvania, June 16, 20151 death · 1 event
- Flash Flood in Missouri, June 16, 20151 death · 1 event
- Tropical Storm and Storm Surge in Texas, June 16, 2015$1.3 million · 5 events
- Flash Flood and Flooding in Ohio, June 16 to 18, 2015$30,000 · 51 events
- Flash Flooding and Flooding in Texas, June 16 to 18, 2015$203,000 · 7 events
- Flash Flooding and Hail in Nebraska, June 16 to 17, 2015$56,000 · 1.75 in hail · 26 events
- Damaging Winds in Georgia, June 16 to 18, 2015$29,000 · 55 kt wind · 25 events
- Flash Flooding in Ohio, June 16, 2015$55,000 · 7 events
- Flash Flood and Damaging Wind in Arkansas, June 16 to 17, 2015$50,000 · 52 kt wind · 2 events
- Tropical Storm and Flash Flooding in Texas, June 16 to 17, 2015$1,000 · 52 kt wind · 26 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 584114, 584110, 584121, 584117, 584145, 584146, 584147, 584148, 584149, 584150, 584151, 584152, 584158, 584160.